Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

1 year old having diaper rash in the groin area. Swollen penis and testis. Need to go to emergency?

My 1 yr old has developed a nasty looking rash in his groin area. I took it nothing more than a diaper rash. Just a while ago I was changing his diaper and his penis and testes look swollen and his testes are feeling harder. Should I take him up to the er and get him checked out or wait it out??? I have put desitin on him
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Ayurveda Specialist 's  Response

Deesitin is good , you can continue 4 to 5 day , still rash does not dis appear, You should get her evaluated once for her complaint to get her examined physically by a pediatrician.

I would Advise:
1.Napkins must be changed frequently.
2.Affected parts washed with mild soap and rinsed thoroughly.
3.In case of ammonical dermatitis the diaper should be deeped in gallon of water with 30ml of
vinegar and dried without rinsing is useful.
4.Fault diet should be corrected.
5. Acute rash should be managed with cold wet compresses (using 1 tsf salt in a pint of water)
intermittently for two or three days ointment should not be used.
6. cream or lotion may be used to control infection.
7.There is no objection to use of ordinary household talcum powder for soothing effect.

If possible. you can get back to me with the progress in case u need further suggestions.
"i wish your child get well soon"
Regards Dr Sagar Mhatre

Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor